# SDR SWAA2024070306187

- Difficulty date: June 27, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N8635F
- Make and model: Boeing 737-8H4
- Aircraft serial: 60083
- Aircraft time: 33,952 hours, 16,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH OVERWING EMERGENCY EXIT LIGHT INOP<[01] REMOVED AND REPLACED BATTERY PACK PER AMM 33-51-6. NO FAULTS NOTED.;[02] REMOVED AND REPLACED BATTERY PACK PER AMM 33-51-06. NO FAULTS NOTED. INSPECTION C/W.
